# SDR TSAA0626083

- Difficulty date: October 4, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210
- Aircraft serial: 20917
- Aircraft time: 62,185 hours, 52,576 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894091
- Part serial: 2444
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED.  THE CREW RETARDED THE NR 1 ENGINE THRUST LEVER AS PER QRH AND THE LIGHT ILLUMINATED.  THE NR 1 ENGINE OVERHEAT LIGHT INTEMITTENTLY FLICKERED DURING THE REMAINDER OF FLIGHT.  THE CREW LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE UPPER FIRE LOOP ELEMENT IAW AMM 26-11-11.  MAINTENANCE PERFORMED OPERATIONAL CHECK.  AIRCRAFT WAS RETURNED TO SERVICE.
